MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET
Catalog Number 352630
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: the description for this item shows 10 drops per ml.We had a customer complain they are receiving the wrong item.The catalog number matches but the inside product shows 15 drops per ml.We checked all our stock and found the same issue.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided.Further investigation of the complaint is not possible.However, the based on the reported event description, and other reported complaints, the defect was confirmed to be due to failure in the development process.The product was manufactured as 15 drop instead of 10 drop due to implementation of cr-03374, which added an alternate bom for product 352630.This change introduced e341 global tubing and a7406215 (15-drop drip chamber).The labeling configuration was not correctly updated or segregated to reflect the alternate bom, resulting in the application of an incorrect drop-rate label.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, the retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24650396
Report Number2521402-2026-00286
Device Sequence Number13313838
Product Code FPA
UDI-Device Identifier04046955594498
UDI-Public(01)04046955594498
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer02/24/2026
02/24/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/14/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown